Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2015, Article ID 672675, 9 pages
http://dx.doi.org/10.1155/2015/672675
Research Article

Some Ostrowski Type Inequalities for Harmonically -Convex Functions in Second Sense

1Abdus Salam School of Mathematical Sciences, GC University, Lahore 54600, Pakistan
2Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28200 Giresun, Turkey

Received 8 July 2015; Accepted 10 September 2015

Academic Editor: Rodica D. Costin

Copyright © 2015 Imran Abbas Baloch and İmdat İşcan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ostrowski, “Über die absolutabweichung einer differentiierbaren funktion von ihrem Integralmittelwert,” Commentarii Mathematici Helvetici, vol. 10, no. 1, pp. 226–227, 1938. View at Google Scholar
  2. Z. Liu, “A note on Ostrowski type inequalities related to some s-convex functions in the second sense,” Bulletin of the Korean Mathematical Society, vol. 49, no. 4, pp. 775–785, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Alomari, M. Darus, S. S. Dragomir, and P. Cerone, “Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1071–1076, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Abramowitz and I. A. Stegun, Eds., Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover Publications, New York, NY, USA, 1995.
  5. İ. İşcan, “Hermite-Hadamard type inequalities for harmonically convex functions,” Hacettepe Journal of Mathematics and Statistics, vol. 43, no. 6, pp. 935–942, 2014. View at Publisher · View at Google Scholar
  6. İ. İşcan, “Ostrowski type inequalities for harmonically s-convex functions,” Konuralp Journal of Mathematics, vol. 3, no. 1, pp. 63–74, 2015. View at Google Scholar
  7. İ. İşcan, “Hermite-Hadamard type inequalities for harmonically (α,m) convex functions,” Hacettepe Journal of Mathematics and Statistics, In press.
  8. J. Park, “New Ostrowski-like type inequalities for differentiable s;m-convex mappings,” International Journal of Pure and Applied Mathematics, vol. 78, no. 8, pp. 1077–1089, 2012. View at Google Scholar · View at Scopus
  9. W. W. Breckner, “Stetigkeitsaussagenfür eine klasse verallgemeinerter konvexer funktonen in topologischen linearen Räumen,” Publications de l'Institut Mathématique, vol. 23, pp. 13–20, 1978. View at Google Scholar